# SDR UIEA2016032800220

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 48,655 hours, 6,011 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: RSS301T
- Part serial: 052301
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIFE VEST BROKEN AT 34D, 40H, ZONE A CTR 2.  IAW AMM 25-62-05-206-001 REV 85 REPLACE LIFE VEST AT 34D, 40H, ZONE A CTR 2.
